# SDR QXEA2023010400002

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 15,157 hours, 9,299 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 335000261
- Part serial: 33030C1
- Condition: Faulted
- Location: Apu
- Part time: 15,157 hours, 9,299 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIREX FAIL MESSAGE ON EICAS APPEARED MORE THEN SIX TIMES AND SELF EXTINGUISHED EACH TIME. ALL HAPPENED FIRST 20 MINUTES OF FLIGHT. REMOVED FROM SERVICE. UPON ARRIVAL NO MESSAGE IN EICAS. INTEROGATED CMC AND FOUND FC 26220047UT1. C/W E175 FIM 26-22-00-810-803-A. TRANSITORY PER STEP 6B(1). RAN APU FOR 1 HOUR. COULD NOT DUPLICATE. RETURNED TO SERVICE.
